# SDR DALA2025122909458

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,580 hours, 45,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO KEEL SPLICE STA 974 L28L TO L28R.   REPAIRED FRAME SECTION PER B717 SRM 53-20-07-2R-3 AND REPAIRED SKIN FORMER SECTION PER B717 SRM 53-00-06-2R (1370207)
